MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM DUODENOSCOPE MODEL ED-580XT; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM DUODENOSCOPE MODEL ED-580XT; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number ED-580XT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref comp # (b)(4).
 
Event or Problem Description
On august 15th 2024 fujifilm healthcare americas corporation was informed of an event involving ed-580xt.It was reported that a stent previously stuck in channel, came out in patient.There was no patient harm or injury reported.There was no delay.Procedure was able to finish.A stent fell into the patient stomach and it was retrieved after two weeks.No other information is provided.
 
Event or Problem Description
The customer believes that on august 2nd, a stent got stuck in the channel of the scope during a procedure and did not come out of the scope.On august 15, the customer noticed and retrieved the stuck stent, then informed fujifilm healthcare america corporation of the incident.On august 22, the customer confirmed that the stuck stent did not fall into a patient's stomach.No patient harm or injury was reported.There was no delay in the august 2nd procedure and it was able to finish.This supplement #1 is being submitted to correct that the stent did not come out in patient; and that the stent did not fall into the patient stomach.
 
Additional Manufacturer Narrative
Ref comp #(b)(4).

Brand Name
FUJIFILM DUODENOSCOPE MODEL ED-580XT
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun
kanagawa, 25885 38
JA  2588538
MDR Report Key20216577
Report Number1000513161-2024-00038
Device Sequence Number15422985
Product Code FDT
UDI-Device Identifier14547410359289
UDI-Public(01)14547410359289
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
Report Date (Section F) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberED-580XT
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/15/2024
Event Location Hospital
Date Report to Manufacturer08/20/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date09/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/13/2024